American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Marco Boggi. On the procongruence completion of the Teichm\"uller modular group. Trans. Amer. Math. Soc. 366 (2014) 5185-5221.
Abstract, references, and article information   
View Article: PDF

[2] Pierre Dèbes and François Legrand. Specialization results in Galois theory. Trans. Amer. Math. Soc. 365 (2013) 5259-5275.
Abstract, references, and article information   
View Article: PDF

[3] Sander R. Dahmen. Counting integral Lamé equations by means of dessins d'enfants. Trans. Amer. Math. Soc. 359 (2007) 909-922. MR 2255201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Enrique Artal Bartolo, Jorge Carmona Ruber and José Ignacio Cogolludo Agustín. Effective invariants of braid monodromy. Trans. Amer. Math. Soc. 359 (2007) 165-183. MR 2247887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Walter D. Neumann and Paul Norbury. The Orevkov invariant of an affine plane curve. Trans. Amer. Math. Soc. 355 (2003) 519-538. MR 1932711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shreeram S. Abhyankar and Nicholas F. J. Inglis. Galois groups of some vectorial polynomials. Trans. Amer. Math. Soc. 353 (2001) 2941-2969. MR 1828480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Shreeram S. Abhyankar. Galois embeddings for linear groups. Trans. Amer. Math. Soc. 352 (2000) 3881-3912. MR 1650057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shreeram S. Abhyankar, Stephen D. Cohen and Michael E. Zieve. Bivariate factorizations connecting Dickson polynomials and Galois theory. Trans. Amer. Math. Soc. 352 (2000) 2871-2887. MR 1491853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daniel C. Cohen and Alexander I. Suciu. Alexander invariants of complex hyperplane arrangements. Trans. Amer. Math. Soc. 351 (1999) 4043-4067. MR 1475679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shreeram S. Abhyankar. Further Nice Equations for Nice Groups. Trans. Amer. Math. Soc. 348 (1996) 1555-1577. MR 1348146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Bruno Chiarellotto. On Lam\'e operators which are pull-backs of hypergeometric ones . Trans. Amer. Math. Soc. 347 (1995) 2753-2780. MR 1308004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert F. Coleman. Torsion points on abelian \'etale coverings of ${\bf P}\sp 1-\{0,1,\infty\}$ . Trans. Amer. Math. Soc. 311 (1989) 185-208. MR 974774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Shōichi Nakajima. $p$-ranks and automorphism groups of algebraic curves . Trans. Amer. Math. Soc. 303 (1987) 595-607. MR 902787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. Biggers and M. Fried. Irreducibility of moduli spaces of cyclic unramified covers of genus $g$ curves . Trans. Amer. Math. Soc. 295 (1986) 59-70. MR 831188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert D. M. Accola. On cyclic trigonal Riemann surfaces. I . Trans. Amer. Math. Soc. 283 (1984) 423-449. MR 737877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Newcomb Greenleaf and Coy L. May. Bordered Klein surfaces with maximal symmetry . Trans. Amer. Math. Soc. 274 (1982) 265-283. MR 670931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David Harbater. Deformation theory and the tame fundamental group . Trans. Amer. Math. Soc. 262 (1980) 399-415. MR 586724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael Fried. Galois groups and complex multiplication . Trans. Amer. Math. Soc. 235 (1978) 141-163. MR 472917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Leon Masiewicki. Universal properties of Prym varieties with an application to algebraic curves of genus five . Trans. Amer. Math. Soc. 222 (1976) 221-240. MR 0422289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. E. MacRae. On the two sheeted coverings of conics by elliptic curves . Trans. Amer. Math. Soc. 211 (1975) 277-287. MR 0379509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1